MathSciNet Relay Station
MathSciNet bibliographic data
MR2346476 (2008g:05124) 05C50 (05C80 60F05 81S25)
Hora, Akihito; Obata, Nobuaki Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008), no. 2, 899–923.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement